RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2003, Volume 67, Issue 1, Pages 199–221 (Mi izv424)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of functions by polynomials with Hermitian interpolation and restrictions on the coefficients

R. M. Trigub

Donetsk National University

Abstract: We determine the order of approximation of real functions of finite smoothness by polynomials with various restrictions: approximation of functions and their derivatives with Hermitian interpolation at the endpoints, one-sided approximation (for example, from above), and assumptions on the coefficients.

DOI: https://doi.org/10.4213/im424

Full text: PDF file (1553 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2003, 67:1, 183–206

Bibliographic databases:

UDC: 517.51
MSC: 41A10, 30E10
Received: 16.05.2001

Citation: R. M. Trigub, “Approximation of functions by polynomials with Hermitian interpolation and restrictions on the coefficients”, Izv. RAN. Ser. Mat., 67:1 (2003), 199–221; Izv. Math., 67:1 (2003), 183–206

Citation in format AMSBIB
\Bibitem{Tri03}
\by R.~M.~Trigub
\paper Approximation of functions by polynomials with Hermitian interpolation and restrictions on the coefficients
\jour Izv. RAN. Ser. Mat.
\yr 2003
\vol 67
\issue 1
\pages 199--221
\mathnet{http://mi.mathnet.ru/izv424}
\crossref{https://doi.org/10.4213/im424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1957922}
\zmath{https://zbmath.org/?q=an:1072.41003}
\transl
\jour Izv. Math.
\yr 2003
\vol 67
\issue 1
\pages 183--206
\crossref{https://doi.org/10.1070/IM2003v067n01ABEH000424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185513200010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748481372}


Linking options:
  • http://mi.mathnet.ru/eng/izv424
  • https://doi.org/10.4213/im424
  • http://mi.mathnet.ru/eng/izv/v67/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Trigub, “Pointwise approximation of periodic functions by trigonometric polynomials with Hermitian interpolation”, Izv. Math., 73:4 (2009), 699–726  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:301
    Full text:146
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021